Since the end of January I have had a numb face. It varies in intensity and for the most part covers the nose end, nostrils and cheeks. At the moment my chin is also numb.
Both sides are affected.
At first the doctor thought it was an allergy so I have been taken off the tablets I was on for my tennis elbow (Flamrase - diclofenac sodium and co-dryamol) and given an antihistamine.
The antihistamine made no difference (have tried two)
Yesterday I noticed that despite blushing not all my cheeks were red. There was a clear distinction with the bottom part of my cheek (more or less below cheek bone) being red and above being pale still.
A long term thing was getting bashed on the head about 7 years ago and this caused me neck pain for which I was given the same combo of meds as above (diclofenac sodium and co-dryamol) and a session of physio. The pain re-occurs intermittantly especially if I spend a lot of time with my head bent forward.
I have had an x-ray on my hands last Feb to see if I had signs of arthritis, and I have had a test for rhematoid arthritis this year along with gallons of bloods to check everything else including vitamin deficiency and these have all come back fine. I have a weak grip in my right hand especially and some mild joint pain from time to time.
With my recent tennis elbow I have had some numbness when using a mouse in that hand, so I have learnt to use the mouse in my other to avoid further strain. My tennis elbow appears to be improving through rest at the moment.
Hope that's not too long... And I do have a hospital appointment a month away at Adult Medicine but I also have 4 cancelled appointments up until now which has led me to post here.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?